# SDR AALA202108242418

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 15,843 hours, 6,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT ENTRY DOOR DAMPER PRESSURE 600 PSI AT 80 DEGREES FAHRENHEIT. SERVICED DOOR DAMPER PER AMM 52-10-00 TO 1800 PSI AT 80 DEGREES FAHRENHEIT.
